Join the 'Imodium' group to help and get support from people like you.
We found 44 questions associated with the 'Imodium' topic.
Posted 26 Oct 2011 by • 2 answers
... normal? I know it's supposed to relieve diarrhea, but how long does the effect last?
Posted 25 Aug 2013 • 1 answer
I took one capsule of Imodium even hours ago. Can I take alcohol now?
Posted 16 Feb 2012 by • 4 answers
Just wondering if anyone else has had success with symptoms of withdrawals using larger doses of Gabapentin/nuerontin and large doses of Imodium. It has helped me considerably and I'd like to share my experience to help others cope with wds. I do not recommend this coarse of action to ...
Posted 16 Nov 2015 by • 1 answer
It gave me diarreah every day. Then I took Imodium to stop the diarreah. Then I was constipated. It was a vicious circle. I just remembered taking extra Ranitidine to calm my stomach when I was on a course of steroids. It worked!! I am back to a normal stomach again!! Am I OK doing this long term???
Posted 17 Aug 2014 by • 1 answer
Posted 17 Jan 2015 by • 1 answer
Posted 27 Sep 2009 by • 3 answers
Posted 20 Jul 2014 by • 1 answer
I had an ileostomy this past February. My doctor said I should take Loperamide 2mg, up to 4 per day. Will Loperamide and Imodium 2 mg. work equally well for my situation?
Posted 15 Feb 2015 by • 3 answers
I have had diarrhea with the generic and Cymbalta. I'm on 20mg a day and its been 3 weeks, and I go 3 times a day. I talked to the Dr. and she said take imodium, it helps somewhat, I can't keep taking it. I have lost 3 lbs and I am done with dealing with this. Help! Bonnie
Posted 17 Sep 2016 by • 2 answers
I have costant diheria,the only thing that helps is taking Imodium daily,is this safe to do this?
Posted 12 Mar 2017 by • 2 answers
Hi, I am 20 and have been using Imodium for about a year now. Before that I use to suffer from diarrhea daily and go to the bathroom all the time cause I always felt like I need to go and I couldn't help it and I was also nervous when I went out anywhere. By taking 4 tablets daily i don't ...
Posted 9 Apr 2012 by • 4 answers
It's been 4 days without my pain meds. I have been taking Imodium,excedrin for migraines and klonopin. Still feel pretty bad. No energy. I have been getting heart flutters through out the day. Is this part of withdraw or anxiety? Thanks, smoovechic
Posted 11 Dec 2016 • 1 answerFAQ by Drugs.com
Looking for any tips on how to get rid of diarrhea. What drugs or home remedies worked, what foods should I eat or avoid etc... Many thanks.
Posted 22 Sep 2010 by • 2 answers
Posted 31 Oct 2012 by • 4 answers
I have tried Imodium which helps with the diarrhea, but puts me into the opposite with constipation. Trying to find a happy medium. In the mean time trying to deal with, pain, swelling and bleeding. Appetite is affected, feeling run down and just no energy. Trying to eat foods that help with ...
Related Condition Support Groups
Imodium Patient Information at Drugs.com
- Imodium Information for Consumers
- Imodium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imodium (detailed)